# SDR CWQA20220825001

- Difficulty date: August 22, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N898MJ
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9519
- Aircraft time: 2,702 hours, 1,049 cycles
- Engine: Rroyce BR700710A220
- Engine time: 2,702 hours, 1,049 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW RECEIVED "R OIL LOW QTY" AMBER MESSAGE, ALL OTHER ENGINE INDICATIONS NORMAL. DUE TO LOCATION AND PROXIMITY TO GANDER, CREW DECIDED TO PERFORM UNSCHEDULED LANDING, CHECKLIST FOLLOWED, EMERGENCY DECLARED, AND LANDED WITHOUT INCIDENT. MESSAGE WENT AWAY DURING DESCENT AT 28000 FT.  SHORTLY AFTER SHUTDOWN, CREW REPORTS THEY ADDED 4 QUARTS OF OIL TO RIGHT ENGINE USING COCKPIT SERVICING PROCEDURE IAW AFM.  MAINTENANCE PERFORMED GROUND RUNS AND LEAK CHECKS.  NO LEAKS NOTED. LEFT AND RIGHT ENGINE OILS REPLENISHED IAW AMM. 1 QUART ADDED TO RIGHT ENGINE TO TOTAL QTY OF 10.7 QUARTS. AIRCRAFT FOUND SERVICEABLE AND APPROVED FOR RETURN TO SERVICE.
